Acne Archives

Acutane Side Affects

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Acutane Side Affects

Posted by
frank on October 18, 2001 at 16:02:11:

Has anyone else that has taken Acutane in the past developed a red rash around your eyes. I believe it is due to the skin being extremely dry around my eyes now...due to acutane. It is worse when I let warm water touch the area around my eyes and if I allow shampoo touch that area. Could Acutane have caused this reaction? I never had this problem until about 2 years after I got off acutane at around age 20. Please help!

Frank.migielicz@netapp.com



Re: Acutane Side Affects

Posted by marc on October 18, 2001 at 16:05:04:

In Reply to: Acutane Side Affects posted by frank on October 18, 2001 at 16:02:11:

I took accutane when I was 15 (i'm now 33) and I have not noticed any side effects. It worked great for me. I had serious cystic acne and it worked like a charm. I did have very dry skin during treatment and I got my blood tested every 2 weeks for something.

Sorry I couldn't help you.

Good luck.

Follow Ups:


Re: Accutane Side Affects (Archive in acne.)

Posted by Walt Stoll on October 19, 2001 at 16:00:12:

In Reply to: Acutane Side Affects posted by frank on October 18, 2001 at 16:02:11:

Hi, Frank.

It is the responsibility of the prescribing physician to explain this to you. If you don't want to talk to him go to the library and read the PDR about it (reference librarian).

NO ONE SHOULD EVER TAKE A PRESCRIPTION DRUG WITHOUT FIRST READING THE PACKAGE INSERT. LEGALLY, THE PHARMACIST HAS TO OFFER YOU ONE WITH EACH PRESCRIPTION!

Walt

Follow Ups:


[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!